Phase-length distributions in intermittent band switching

Share/Save/Bookmark

Post, T. and Capel, H.W. and Weele van der, J.P. (1989) Phase-length distributions in intermittent band switching. Physica A, 160 (3). pp. 321-350. ISSN 0378-4371

[img]
Preview
PDF
1934Kb
Abstract:The distribution of phase lengths t for intermittent band switching is investigated. Its form is observed to deviate from a exponential function; a minimal phase length is seen to exist and the probabilities for the first few occuring phase lengths are often strongly enhanced or suppressed. These deviations are analyzed and described explicitly in terms of the parameters of a model map.
Item Type:Article
Copyright:© 1989 Elsevier
Link to this item:http://purl.utwente.nl/publications/70544
Official URL:http://dx.doi.org/10.1016/0378-4371(89)90446-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page